# SDR GTIA2023041437115

- Difficulty date: April 13, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N910NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8668
- Aircraft time: 13,437 hours, 5,656 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA IN AFT CABIN REPORTS DIRTY SOCK SMELL DURING DECENT AND AT GATE. IT WAS ALSO SMELLED IN FWD CABIN AND ON THE FLIGHT DECK. PACK 1 WAS TURNED OFF-TROUBLESHOOTING DONE IAW TSM 05-50-00-810-831-A AND ISOLATED APU AS SOURCE OF ODOR. SEE L/P 3022088-2  FOR APU DEFERRAL
